# SDR VNAA2018071611101

- Difficulty date: June 25, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 34,085 hours, 33,955 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING SMELL IN THE COCKPIT AND RETURNED TO THE GATE. FOUND THE SMELL COMING FROM THE RIGHT HAND AIR-CONDITIONING PACK. THE LEFT HAND AIR CONDITIONING PACK WAS CURRENTLY ON DEFERRAL. MAINTENANCE DEFERRED THE RIGHT HAND AIR CONDITIONING PACK. NOW THE AIRCRAFT HAS BOTH AIR CONDITIONING PACKS ON DEFERRAL.
